# SDR SWAA2021111542147

- Difficulty date: November 9, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737*
- Aircraft serial: 27876
- Aircraft time: 74,069 hours, 43,765 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN FELL OFF BRACKET AND IS HANGING ; / [01] UPDATED PARTS INFORMATION REMOTELY; [02] R&R'D EMERGENCY EXIT SIGN ASSY PER AMM 33-51-01
